# SDR SWAA2013010211028

- Difficulty date: December 19, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT T/E INTERNAL CAVITY AREA OF FLAP TRACK FAIRING NR 3 LEVEL WBL 193.40 LEFT WING.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
